# SDR DALA2024101810183

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0613807) CORROSION ON FWD CARGO BAY, INTERNAL DOUBLER FROM STA 500C TO STA 500D, BL0. REPLACED PREVIOUS INTERNAL DOUBLER DUE EXESSIVE DAMAGE BY NEW ONES ON STA 500C TO STA 500D BL0 FWD CARGO COMPARTMENT I.A.W B737 SRM 51-40-02-0G AND DWG D19087-24706 REV "A", DWG P20196 REV "C".
